# SDR 97FDEA00372

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 595-615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WRINKLED AT STA 595 TO 615 LONG 27 TO 47 LEFT SIDE AND AT STA 595 TO 615 LONG 27 TO 47 RIGHT SIDE.  ALSO, AT STA 475 LONG 27 RIGHT SIDE AFT OF R1 DOOR.  *S/D*  MEASURED DEPRESSED AREA OF SKIN DIM IS  6 X 11.080 DENT IS WITHIN LIMITS PER SRM 53-20-00 FIG 6 TABLE A SHEET 2 P32.  N00092, N00086 ACCOMPLISHED EA 1-5330-33474, REF SEQ NR 000391.
